# SDR ASAA0280038

- Difficulty date: February 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59360381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, MID CARGO LOWER BEAM WAS DETERMINED TO BE CORRODED ON VERTICAL AND HORIZONTAL FACES FROM FS 636-693 AND GOUGED FROM 655-689.  REPAIRED DOOR BEAM PER EA 5310-02063.  (M)
